Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had a miscarriage. No sign of period. HCG blood test positive. Signs of pregnancy?

Hi, i m 34 years old and ttc. I had a miscarriage on 17 july ( 4 weeks pregnancy). 19 augi got a normal period..but from aug till now no sign for a period. My cycle is 33 days. I did hcg blood test on 24 sept and it was positive. Now my dr. Gave me duphaston 2 pills a day and for 5 days..he said after 5 days u ll period will come, or i should do another hcg long after i stop duphaston my period will come?? And i have white discharge all the month, can it mean that i m pregnant??? Thank u
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..michiline.., you need to repeat UPT, urine pregnancy test,
to rule out the possibility of need to be clinically examined,
investigated and treated for Whitedischarge PV..

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor